MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXIN UNI FEMORAL IMPLANT XLGE; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. OXIN UNI FEMORAL IMPLANT XLGE; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71245034
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a total knee revision surgery was performed fue to prostheses mobilization.
 
Additional Manufacturer Narrative
The associated oxinium uni femoral component, genesis uni tibial baseplate and genesis uni articular insert were not returned for evaluation.The devices were manufactured in 2013.Device details were provided.Thus, our investigation including a review of complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.A review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A clinical analysis noted that no relevant clinical supporting documents were provided to conduct a thorough analysis of the reported issue.Therefore, no clinical/medical assessment can be rendered at this time.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.

Brand Name
OXIN UNI FEMORAL IMPLANT XLGE
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8327855
Report Number1020279-2019-00519
Device Sequence Number13913127
Product Code JWH
UDI-Device Identifier03596010483775
UDI-Public03596010483775
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K030301
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71245034
Device Lot Number13CM12502
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer01/21/2019
01/21/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date04/02/2019
04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;